Journals / Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics / 2026 / Volume: 74 Issue: 1

Geometry of pointwise hemi-slant warped product submanifolds in para-contact manifolds

Sedat Ayaz(Ministry of National Education)0000-0002-8225-5503
Yılmaz Gündüzalp(DICLE UNIVERSITY, FACULTY OF SCIENCE)0000-0002-0932-949X
Pages
—
Publication Date
2025-03-08
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

Later, we also obtain some inequalities.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this article, firstly we study pointwise slant, pointwise hemi-slant submanifolds whose ambient spaces are para-cosymplectic manifolds and we prove that there exist pointwise hemi-slant nontrivial warped product submanifolds whose ambient spaces are para-cosymplectic manifolds by giving some examples.
📊
Key Findings & Data:We get several theorems and some characterizations.
💡
Conclusion & Impact:Later, we also obtain some inequalities.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Para-cosymplectic manifold · pointwise hemi-slant submanifold · warped product submanifold

Abstract

In this article, firstly we study pointwise slant, pointwise hemi-slant submanifolds whose ambient spaces are para-cosymplectic manifolds and we prove that there exist pointwise hemi-slant nontrivial warped product submanifolds whose ambient spaces are para-cosymplectic manifolds by giving some examples. We get several theorems and some characterizations. Later, we also obtain some inequalities.

🔖

Cite This Article

Ayaz, S., Gündüzalp, Y. (2025). Geometry of pointwise hemi-slant warped product submanifolds in para-contact manifolds. Communications Faculty of Sciences University of Ankara Series A1 Mathematics and Statistics, Volume: 74 Issue: 1. https://doi.org/10.31801/cfsuasmas.1506942

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...

References (12)

  1. Alegre, P., Carriazo, A., Slant submanifolds of para Hermitian manifolds, Mediterr. J. Math., 14 (2017), 214-221. https://doi.org/10.1007/S00009-017-1018-3
  2. Ayaz, S., Gündüzalp, Y., Warped product pointwise hemi-slant submanifolds whose ambient spaces are nearly para-Kaehler manifolds, Turk. J. Math., 48(3) (2024), 477-497. https://doi.org/10.55730/1300-0098.3520
  3. Bishop, R. L., O’neill, B., Manifolds of negative curvature, Trans Amer. Math. Soc., 145 (1969), 1-9.
  4. Chen, B. Y., Garay, O. J., Pointwise slant submanifolds in almost Hermitian manifolds, Turk. J. Math., 36 (2012), 630-640.
  5. Gulbahar, M., Kılıç, E., Celik, S. S., Special proper pointwise slant surfaces of a locally product Riemannian manifold, Turk. J. Math., 39 (2015), 884-899.
  6. Hiepko, S., Eine innere Kennzeichnung der verzeten Producte, Math. Ann., 241 (1979), 209-215. https://eudml.org/doc/163263
  7. Park, K. S., Pointwise slant and pointwise semi-slant submanifolds in almost contact metric manifolds, Mathematics, 13 (2020), 1-33.
  8. Prasad, R., Akyol, M. A., Verma, S. K., Kumar, S., Quasi bi-slant submanifolds of Kaehler manifolds, International Electronic Journal of Geometry, 15(1) (2022), 57-68.
  9. Sahin, B., Warped product submanifolds Kaehler manifolds with a slant factor, Ann. Polon. Math., 95(3) (2009), 207-226. https://doi.org/10.4064/ap95-3-2
  10. Sato, I., On a structure similar to the almost contact structure, Tensor (N.S.), 30(3) (1976), 219-224.
  11. Uddin, S., Khan, V. A., Khan, K. A., A note on warped product submanifolds of cosymplectic manifolds, Filomat, 24 (2010), 95-102.
  12. Zamkovoy, S., Canonical connections on paracontact manifolds, Ann. Global Anal. Geom., 36(1) (2009), 37-60.